Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 20, issue 6
Nonlin. Processes Geophys., 20, 1113–1125, 2013
https://doi.org/10.5194/npg-20-1113-2013
© Author(s) 2013. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 20, 1113–1125, 2013
https://doi.org/10.5194/npg-20-1113-2013
© Author(s) 2013. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 17 Dec 2013

Research article | 17 Dec 2013

Assessment of numerical schemes for solving the advection–diffusion equation on unstructured grids: case study of the Guaíba River, Brazil

F. F. Pereira et al.

Viewed

Total article views: 2,102 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
735 1,263 104 2,102 107 96
  • HTML: 735
  • PDF: 1,263
  • XML: 104
  • Total: 2,102
  • BibTeX: 107
  • EndNote: 96
Views and downloads (calculated since 17 Dec 2013)
Cumulative views and downloads (calculated since 17 Dec 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 04 Jul 2020
Publications Copernicus
Download
Citation